Astrophysics and Space Science

, Volume 125, Issue 1, pp 77–83 | Cite as

Simple integrals for solving of Kepler's equation

  • W. Neutsch
  • E. Schrüfer
Article

Abstract

In this paper we derive integral representations for the solution of Kepler's equations for elliptic and hyperbolic orbits. The integrands consist merely of rational expressions of the integration variable and its exponential.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Hearn, A. C.: 1985, REDUCE 3.2 Users Manual Rand Publ. CP 78, The Rand Corp., Santa Monica, CA 90406, USA.Google Scholar
  2. Ioakimidis, V. I. and Papadakis, K. E.: 1985,Celes. Mech. 35, 305–316.Google Scholar
  3. Klinkerfues, W.: 1899,Theoretische Astronomie, Vieweg, Braunschweig.Google Scholar
  4. Siewert, C. E. and Burniston, E. E.: 1972,Celes. Mech. 6, 294–304.Google Scholar

Copyright information

© D. Reidel Publishing Company 1986

Authors and Affiliations

  • W. Neutsch
    • 1
  • E. Schrüfer
    • 1
  1. 1.Institut für Astrophysik und Extraterrestrische ForschungUniversität BonnF.R.G.

Personalised recommendations